# SDR CA010308011

- Difficulty date: February 8, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 52,698 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE W200-453-06 CHAFED THROUGH INSULATION AND WIRE. LENGTH & WIDTH OF CHAFE IS 3/8 INCH, DEPTH 1/8 INCH. APPEARS TO HAVE RUBBED AGAINST COWLING AT SOME TIME. HOWEVER, AT TIME OF DISCOVERY, IT WAS NOT APPARENT WHAT THE WIRE HAD CHAFED. THERE HAD BEEN NO REPORTED ELECTRICAL POWER DEFECT. THE HARNESS HAS BEEN REPLACED WITH PARTICULAR EMPHASIS TO CORRECT ROUTING AND CLAMPING.
